MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. PRESSUREWIRE¿; TRANSDUCER, PRESSURE, CATHETER TIP

LIGHTLAB IMAGING, INC. PRESSUREWIRE¿; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number C12059
Medical Device Problem Codes Break (1069); Deformation Due to Compressive Stress (2889); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
Reportedly, the pwx device was calibrated and equalization was successful.While advancing the device to the target lesion, the device became kinked and the signal was lost.The transmitter was steady yellow.Therefore, the device was removed and another pressurewire x, wireless device was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.During product return investigation, there was a break in the proximal tube at the noted kink, exposing the corewire.The account confirmed the break was noted.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported communication problem was not able to be confirmed, but the deformation due to compressive stress and break were able to be visually confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported deformation due to compressive stress which resulted in a break and communication problem appear to be related to operational context.The guidewire was kinked and bent, which is consistent with the reported guidewire kink and resulted in the reported and observed break to the guidewire, which then resulted in the reported communication problem.In this case, it is likely that the guidewire damage was caused by the use or handling techniques employed.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
PRESSUREWIRE¿
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886
Manufacturer (Section G)
ABBOTT MEDICAL REG#3009600098
4 robbins rd
westford MA 01886
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key25112539
Report Number2024168-2026-01868
Device Sequence Number10354765
Product Code DXO
UDI-Device Identifier05415067025715
UDI-Public(01)05415067025715(17)261130(10)41202G1
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K180558
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC12059
Device Catalogue NumberC12059
Device Lot Number41202G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown